Night Nurse Liquid - 160ml

Please note images are for illustration purposes and may differ from the product(s) you receive
  • A complete night-time cold and flu treatment
  • Helps you get good nights sleep
  • Formulated to be taken at bedtime
£8.99
quantity
Single purchase only
Subscribe and save
  • A complete night-time cold and flu treatment
  • Helps you get good nights sleep
  • Formulated to be taken at bedtime
Free Delivery Truck IconFREE DELIVERY on UK orders over £15. Read more...
Product Information
Night Nurse® Liquid has been specially formulated to provide a complete night-time cold and flu treatment by quickly providing relief from major cold and flu symptoms.
Description
Night Nurse® Liquid has been specially formulated to provide a complete night-time cold and flu treatment by quickly providing relief from major cold and flu symptoms. Night Nurse is formulated to be taken only at night-time. Specially concentrated, just one dose at bedtime relieves major cold and flu symptoms, helping you to get a good night's sleep and to wake feeling better. Taken before bedtime Night Nurse® helps relieve: Headache, Aches and Pains, Sore Throat, Fever, Runny nose, Shivers,Tickly cough.
Usage
Adults and children aged 12 years and over. For oral use only. Fill the measuring cup to the 20ml mark. Take one 20ml dose at bedtime.
Do not take if you have already taken 4 doses (4000mg) of a paracetamol-containing product in any 24 hour period. If in doubt, consult your pharmacist.
Do not use for longer than 3 days without medical advice.
Do not exceed the recommended dose.
Elderly same as adult dosing. However, the product should not be taken by elderly patients with confusion. The elderly may be more susceptible to adverse effects including confusion, with this medicine.
Ingredients
Each 20 ml dose contains: Paracetamol 1000 mg, Promethazine Hydrochloride 20 mg, Dextromethorphan Hydrobromide 15 mg, Contains Ethanol (Alcohol) 18% v/v, Sodium and Glucose.
Suitable For
Adults and children aged 12 years and over.
Cautions/Allergies
Contains paracetamol. Do not take with any other paracetamol-containing products Should not be used with other cough or cold medicines, or any other antihistamine-containing products, including those used on the skin. Immediate medical advice should be sought in the event of an overdose, even if you feel well. Alcohol should be avoided. Night-time capsules may cause drowsiness, dizziness, difficulty concentrating, movement difficulties or blurred vision. This can affect your ability to drive This product should not be used during pregnancy without medical advice. This product should not be used whilst breast feeding without medical advice. Always Read the Label As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.
Keep out of the sight and reach of children.
Frequently Asked Questions (0)